| Catalog Number |
MM-410185 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side rupture via mri and exchange from textured to smooth due to concern with the product."hole, non-specific" observed during surgery via rga.Device has been explanted and replaced.
Additional Manufacturer Narrative
Continued h.6.Health effect - impact code: f2203.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed, one opening on posterior side assessed as fold flaw opening.¿ anxiety¿product/procedure: unable to observe since it is not related to the device.Additional observations: ¿ creases are observed.¿ wear abrasion is observed.No further actions are required since no issue in the manufacturing of the device is observed.6.
Event or Problem Description
Healthcare professional reported left side rupture and exchange from textured to smooth due to concern with the product.Device has been explanted.